MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX SP90; ABL90 FLEX SOLUTION PACK

RADIOMETER MEDICAL APS ABL90 FLEX SP90; ABL90 FLEX SOLUTION PACK
Model Number 944-157
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The solution pack was taken to the local radiometer office and opened.It could be seen that the waste pouch had leaked out and was empty.Most of the liquid was contained within the outer case of the solution pack but there was some on the outside as well.The data logs has been sent to radiometer medical for investigation together with photos of the interior of the solution pack.
 
Event or Problem Description
According to the customer the solution pack had leaked all over the analyzer and bench and the analyzer was requesting a replacement.The solution pack was taken to the radiometer office and opened.It could be seen that the waste pouch had leaked out and was empty.Most of the liquid was contained within the outer case of the solution pack but there was some on the outside as well.The analyser is used for animal blood.The operator wore glove and the incident did not cause harm to anyone.
 
Additional Manufacturer Narrative
Analyzer: from the activity log it is confirmed that the analyzer was working as intended.The message "leak current in relation to solution pack detected" was logged 10 times during the period from the installation of the solution pack until event date (b)(6) 2017.Solution pack: the root cause is inconclusive since it was not possible to get either solution pack or the waste bag back from the local radiometer office to radiometer medical for investigation.

Brand Name
ABL90 FLEX SP90
Common Device Name
ABL90 FLEX SOLUTION PACK
Manufacturer (Section D)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA  2700
MDR Report Key6328681
Report Number3002807968-2017-00004
Device Sequence Number16343347
Product Code CHL
UDI-Device Identifier05700699441577
UDI-Public(01)05700699441577(17)170401(10)XV06
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K132691
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/01/2017
Device Model Number944-157
Device Catalogue Number944-157
Device Lot NumberXV-06
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/21/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/14/2017
Supplement Report FDA Received Date03/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1